Alert archive / Indiana / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 147, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Jun 26, 2018, 12:34 PM EDT for Clark County, Scott County, Washington County, Indiana. It was in force for 26 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2018, 12:34 PM EDT (16:34 UTC)
- Expired
- Jun 26, 2018, 1:00 PM EDT
- In force
- 26 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Clark County, IN, Scott County, IN, Washington County, IN
The radar
The Louisville radar (KLVX), 86 km from the middle of the area, began a volume at 16:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 1:00 PM EDT | TSTM WND DMG | 3 S New Frankfort, IN | TREES DOWN ALONG HIGHWAY 56. |
| Jun 26, 1:00 PM EDT | TSTM WND DMG | Scottsburg, IN | TWO TREES DOWN ON HOMES IN SCOTTSBURG, IN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 26 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 26, 10:26 AM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 4.6 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -301 J/kg
- Mixed-layer LCL
- 729 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 109 m²/s²
- 0-3 km storm-relative helicity
- 163 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
624
WUUS53 KLMK 261634
SVRLMK
INC019-143-175-261700-
/O.NEW.KLMK.SV.W.0147.180626T1634Z-180626T1700Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Louisville KY
1234 PM EDT TUE JUN 26 2018
The National Weather Service in Louisville has issued a
* Severe Thunderstorm Warning for...
North central Clark County in south central Indiana...
Scott County in south central Indiana...
Northeastern Washington County in south central Indiana...
* Until 100 PM EDT
* At 1234 PM EDT, a severe thunderstorm was located 9 miles west of
Scottsburg, moving east at 25 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Scottsburg, Vienna, Austin, Lexington, Little York, Underwood,
Blocher, South Boston, New Liberty and Harristown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3883 8571 3879 8568 3874 8568 3873 8565
3871 8564 3871 8562 3863 8557 3861 8557
3854 8603 3875 8606 3877 8602 3876 8601
3877 8598 3875 8598 3876 8594 3875 8590
3873 8587 3878 8580 3881 8579 3883 8573
TIME...MOT...LOC 1634Z 254DEG 23KT 3869 8594
HAIL...<.75IN
WIND...60MPH
$$
AMS1 follow-up statement
013
WWUS53 KLMK 261653
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
1253 PM EDT TUE JUN 26 2018
INC019-143-175-261700-
/O.CON.KLMK.SV.W.0147.000000T0000Z-180626T1700Z/
Clark IN-Scott IN-Washington IN-
1253 PM EDT TUE JUN 26 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 PM EDT
FOR NORTH CENTRAL CLARK...SCOTT AND EAST CENTRAL WASHINGTON
COUNTIES...
At 1253 PM EDT, a severe thunderstorm was located over Scottsburg,
moving east at 25 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Scottsburg, Vienna, Austin, Lexington, Little York, Underwood,
Blocher, South Boston, New Liberty and New Philadelphia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville Facebook page, or tweet your
report using hashtag L, M, K, spotter.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3883 8571 3879 8568 3874 8568 3873 8565
3871 8564 3871 8562 3863 8557 3861 8557
3854 8603 3875 8590 3873 8587 3878 8580
3881 8579 3883 8573
TIME...MOT...LOC 1653Z 254DEG 23KT 3872 8579
HAIL...<.75IN
WIND...60MPH
$$
AMSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 10:49 AM EDT, 1 hour 45 minutes earlier.
Area forecast discussion, Jun 26, 10:49 AM EDT, 1 hour 45 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
1049 AM EDT Tue Jun 26 2018
.Forecast Update...
Issued at 1040 AM EDT Tue Jun 26 2018
Multiple threats in play today from severe thunderstorms and flash
flooding. A training cluster of storms early this morning has
already produced significant flash flooding in Boyle and Lincoln
Counties, with MRMS showing rainfall totals of 4 to 6 inches.
Residual boundary remains draped from near Tell City to Danville,
and that is just where we do not need additional rain as 1-hr FFG is
as low as 1 inch.
WW 221 just issued by SPC, mainly for the MCS incoming from the
Wabash Valley. However with the favorable pulse environment in
place, any storms developing ahead of that system could easily go
severe as well. Main threat is damaging winds.
Expect a downward trend in the SVR threat after 21Z.
&&
.Short Term...(Today and tonight)
Issued at 313 AM EDT Tue Jun 26 2018
...Another Round of Strong Thunderstorms Expected Today...
...Flash Flood Watch Issued for Portions of the Area...
In the wake of afternoon convection, we've been in a little bit of a
short wave ridge axis since last evening. This ridge has broken
down slightly as some additional convection has been firing east of
the I-65 corridor. Skies were partly to mostly cloudy across the
region with readings mainly in the lower 70s. In the near term, we
expect low cloudiness and scattered showers to continue across the
area with the best chances of rain mainly east of the I-65 corridor.
Temperatures are likely not to move too much through sunrise.
For today, quasi-stationary boundary will remain draped across the
central portions of Kentucky. Latest CAM guidance suggests that
another perturbation out across central MO will move eastward and
into our region this afternoon. We'll see some delay in
destabilization early this morning, due to low clouds. However, we
may scour out a bit quicker and then get some heating to destabilize
things for the afternoon. Shear parameters continue to look rather
marginal for organized severe weather. However, strong storms are
likely given the favorable/expected instability parameters and we
would not be surprised to have a few severe storms out there this
afternoon with damaging winds being the primary threat.
Of greater concern is the heavy rainfall potential. MRMS and
Doppler Radar estimates show a swath of 2-4 inch rainfall amounts
across the central portions of our CWA that fell yesterday. Another
round of heavy rainfall is likely today with the storms and this
will increase our flash flood threat. For this reason, have
coordinated with surrounding offices and will hoist a Flash Flood
Watch for the southern 2/3rds of our forecast area. Mainly in areas
generally south of the I-64 corridor. While widespread flooding is
not anticipated, there are a few areas that will likely see some
local flooding issues, especially if they get repeated storms.
Greatest flash flood potential would be in a belt of counties from
Hancock through Hardin and then eastward over into Madison County.
Temperatures today will likely average out in the mid 80s in the
north with mid-upper 80s across the south. Temps could end up being
a little under if convection gets going early and disrupts our
normal diurnal heating cycle.
For tonight, initial band of storms from the afternoon will likely
press eastward into diminish as they plow through eastern Kentucky.
We might see a brief lull in the action until the next wave
approaches the region late tonight. Initial thoughts were to allow
flash flood watch to continue into the overnight period. However,
low confidence on the mesoscale environment and overall storm
evolution for late tonight is of low confidence. Therefore, will
allow the watch to go until 03Z. An expansion in time/area may be
needed if successive forecasts key in more on the convective
evolution for later tonight and early Wed.
.Long Term...(Wednesday through Monday)
Issued at 315 AM EDT Tue Jun 26 2018
Wednesday - Wednesday Night...
Scattered to numerous showers and storms are expected Wednesday into
later Wednesday evening as a shortwave and it's associated surface
low pass through the Great Lakes region. Given moderate instability,
and some deep layer flow thanks to the shortwave energy, some strong
to severe storms will be possible. In addition, continued rainfall
over areas that have seen many rounds of recent storms could lead to
localized flooding issues. Look for highs in the mid to upper 80s
Wednesday, with lows in the upper 60s to low 70s on Wednesday night.
Thursday - Saturday Night...
Strong upper ridging builds over our region and then centers over
the mid Atlantic coast by late in the weekend. This will bring
overall drier and hotter conditions to the area. Can't completely
shut off the shower and storm chances each afternoon, however given
the subsidence offered by the strong upper ridge should see only
isolated coverage chances Friday and Saturday.
The bigger story will be the heat and humidity. H85 temps look to
climb into the 20-22C range which should support temps in the low
90s, with mid 90s possible on Friday. These readings combined with
dew points up in the low and mid 70s will result in max heat indices
in the 100-109 range on Saturday, and around 100 on Thursday and
Saturday. Will have to watch for the need for an Excessive Heat
Advisory during this time, especially for Friday. Overnight lows
will remain mild in the 70-75 range.
Sunday - Monday...
The upper ridge axis will lose most of it's influence over our area
by this time, as more zonal flow sinks over the northern third of
the CONUS. The Ohio River Valley will be situated between the
stronger westerlies and and a nearly stationary weak frontal
boundary to our N/NW, and the upper ridge to our E/SE. The heat and
humidity will still be around, but with the loss of
subsidence/capping from the upper ridge we should expect better
coverage and chances of storm development. For now, will continue
mention of scattered shower and storm development along with
continued muggy highs in the low 90s. Mild overnight lows in the 70-
75 degree range should continue.
&&
.Aviation...(12Z TAF Issuance)
Issued at 635 AM EDT Tue Jun 26 2018
Quasi-stationary frontal boundary will remain draped across the
region today. This feature will serve as a foci for renewed
convective develop later this morning and throughout the afternoon
hours. Upstream perturbation is currently over central MO. Latest
guidance has this moving into the Ohio Valley by late morning and
into the early afternoon hours. Greatest concentration of
convection will likely be in the 26/16Z through 27/02Z time frame at
all the terminals.
Outside of storms, we're expecting VFR conditions. However, this
morning, some MVFR and high end IFR ceilings will be possible at
KSDF and KLEX. These low clouds should scour out by mid-morning and
return to VFR conditions. Temporary drops to MVFR/IFR will be
possible in storms this afternoon/evening. Winds today will be out
of the south/southwest at 4-8 knots, but could be gusty within
thunderstorms.
For tonight, we should see a relative lull in convection for mid-
late evening with the next perturbation arriving into the Ohio
Valley toward the end of the forecast period.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
IN...Flash Flood Watch through this evening for INZ083-084-089>091.
KY...Flash Flood Watch through this evening for KYZ023>030-034-035-
038>041-045>049-053>057-061>067-070>078-081-082.
&&
Update...RAS
Short Term...MJ
Long Term....BJS
Aviation.....MJHazardous weather outlook, Jun 26, 6:43 AM EDT, 5 hours 51 minutes before
Hazardous Weather Outlook National Weather Service Louisville KY 643 AM EDT Tue Jun 26 2018 INZ083-084-089>091-KYZ023>030-034-035-038>041-045>049-053>057- 061>067-070>078-081-082-271045- Dubois-Crawford-Perry-Harrison-Floyd-Hancock-Breckinridge-Meade-Ohio- Grayson-Hardin-Bullitt-Jefferson-Shelby-Franklin-Spencer-Anderson- Woodford-Fayette-Nelson-Washington-Mercer-Jessamine-Clark-Larue- Marion-Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey- Lincoln-Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair- Russell-Cumberland-Clinton- Including the cities of Jasper, English, Tell City, Corydon, New Albany, Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield, Elizabethtown, Shepherdsville, Louisville, Shelbyville, Frankfort, Taylorsville, Lawrenceburg, Versailles, Lexington, Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester, Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown, Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty, Stanford, Russellville, Bowling Green, Franklin, Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, and Albany 643 AM EDT Tue Jun 26 2018 /543 AM CDT Tue Jun 26 2018/ ...FLASH FLOOD WATCH IN EFFECT FROM 11 AM EDT /10 AM CDT/ THIS MORNING THROUGH THIS EVENING... This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Today and Tonight. Scattered thunderstorms are expected to move through the outlook area this afternoon. The main hazard will be heavy rainfall with a risk of flash flooding. A few of the stronger storms may produce gusty winds. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Additional rounds of thunderstorms will be possible on Wednesday. Heat and humidity will return to the region later in the week, with heat index values possibly exceeding 100 degrees Thursday through Sunday. .SPOTTER INFORMATION STATEMENT... Spotters should report any wind damage or flooding. INZ076>079-092-KYZ031>033-036-037-042-043-271045- Orange-Washington-Scott-Jefferson-Clark-Oldham-Trimble-Henry- Harrison-Bourbon-Nicholas- Including the cities of Paoli, Salem, Scottsburg, Madison, Jeffersonville, La Grange, Bedford, Milton, New Castle, Georgetown, Cynthiana, Paris, and Carlisle 643 AM EDT Tue Jun 26 2018 This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Today and Tonight. Scattered thunderstorms are expected to move through the outlook area this afternoon. The main hazard will be heavy rainfall with a risk of flash flooding. A few of the stronger storms may produce gusty winds. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Additional rounds of thunderstorms will be possible on Wednesday. Heat and humidity will return to the region later in the week, with heat index values possibly exceeding 100 degrees Thursday through Sunday. .SPOTTER INFORMATION STATEMENT... Spotters should report any wind damage or flooding.
In the hours before
Special weather statement, Jun 26, 11:38 AM EDT, 56 minutes before
Special Weather Statement
National Weather Service Louisville KY
1138 AM EDT TUE JUN 26 2018
KYZ035>037-040>042-048-049-261615-
Bourbon-Scott-Woodford-Fayette-Jessamine-Franklin-Clark-Harrison-
1138 AM EDT TUE JUN 26 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN
WOODFORD...SCOTT...NORTHERN CLARK...NORTH CENTRAL JESSAMINE...WESTERN
BOURBON...FAYETTE...SOUTHWESTERN HARRISON AND NORTHEASTERN FRANKLIN
COUNTIES...
At 1137 AM EDT, radar indicated strong thunderstorms were located
along a line extending from 7 miles northeast of Frankfort to
Lexington. Movement was east at 30 mph.
Winds in excess of 40-45 mph are possible with these storms.
Locations impacted include...
Lexington, Georgetown, Frankfort, Winchester, Versailles, Paris,
Cardinal Hill, Cadentown, Fayette Mall and Veterans Park.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3794 8462 3833 8493 3836 8487 3834 8479
3835 8474 3850 8454 3812 8408 3801 8402
TIME...MOT...LOC 1537Z 262DEG 27KT 3829 8478 3805 8446
AMSSpecial weather statement, Jun 26, 11:40 AM EDT, 54 minutes before
Special Weather Statement
National Weather Service Louisville KY
1140 AM EDT TUE JUN 26 2018
INZ076-083-084-089-KYZ023-024-261645-
Crawford-Orange-Perry-Dubois-Hancock-Breckinridge-
1140 AM EDT TUE JUN 26 2018
...A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL AFFECT
DUBOIS...CRAWFORD...PERRY...ORANGE...HANCOCK AND BRECKINRIDGE
COUNTIES...
At 1137 AM EDT/1037 AM CDT/, radar indicated strong thunderstorms
along a line from Vincennes to Evansville to Henderson. Movement was
east at 45 mph.
Winds in excess of 40 mph are likely with these storms, and
localized gusts of 60 mph or more will be possible as they move into
the area between noon and 1 pm EDT, or 11 am and noon CDT.
Locations impacted include...
Jasper, Tell City, Paoli, Hardinsburg, Hawesville, English, Mount
Pleasant, Huntingburg, Ferdinand and Orleans.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A severe thunderstorm watch remains in effect until 400 PM EDT/300 PM
CDT/ for south central Indiana...and central Kentucky.
LAT...LON 3851 8707 3853 8668 3869 8668 3869 8640
3805 8645 3804 8649 3773 8648 3770 8673
3774 8682 3779 8682 3784 8685 3784 8691
3790 8692 3789 8699 3793 8697 3800 8677
3810 8677 3812 8681 3821 8679 3820 8707
TIME...MOT...LOC 1537Z 254DEG 41KT 3888 8738 3767 8746
RASSpecial weather statement, Jun 26, 11:42 AM EDT, 52 minutes before
Special Weather Statement National Weather Service Louisville KY 1142 AM EDT TUE JUN 26 2018 KYZ045>047-053>055-261630- Boyle-Mercer-Marion-Washington-Nelson-Larue- 1142 AM EDT TUE JUN 26 2018 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL NELSON... SOUTHWESTERN MERCER...NORTH CENTRAL LARUE...NORTHERN MARION... WASHINGTON AND NORTHWESTERN BOYLE COUNTIES... At 1142 AM EDT, radar indicated strong thunderstorms were located along a line extending from 9 miles south of Bardstown to 8 miles east of Springfield. Movement was east at 40 mph. Wind gusts up to 50 mph are possible with these storms. Locations impacted include... Danville, Bardstown, Harrodsburg, Springfield, New Haven, Loretto, Mackville, Lyons, Burkes Spring and Dant. Torrential rainfall is also occurring with these storms, and may cause localized flooding. Do not drive your vehicle through flooded roadways. LAT...LON 3760 8479 3762 8565 3780 8554 3776 8485 TIME...MOT...LOC 1542Z 261DEG 35KT 3768 8551 3764 8508 AMS
Local storm report, Jun 26, 11:44 AM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1144 AM EDT TUE JUN 26 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1042 AM TSTM WND DMG CAMPBELLSVILLE 37.35N 85.35W
06/26/2018 TAYLOR KY EMERGENCY MNGR
TREES AND POWER LINES REPORTED DOWN.
&&
JMBSpecial weather statement, Jun 26, 12:00 PM EDT, 34 minutes before
Special Weather Statement
National Weather Service Louisville KY
1200 PM EDT TUE JUN 26 2018
KYZ066-077-078-261645-
Russell-Casey-Adair-
1200 PM EDT TUE JUN 26 2018
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN RUSSELL...SOUTHERN
CASEY AND NORTHEASTERN ADAIR COUNTIES...
At 1200 PM EDT/1100 AM CDT/, a strong thunderstorm was located 9
miles northwest of Cains Store, moving east at 20 mph.
Wind gusts up to 50 mph are possible with this storm.
Locations impacted include...
Russell Springs, Mintonville, Lawhorn Hill, Windsor, Teddy, Webbs
Cross Roads, Sano, Gilpin, Cantown and Decatur.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3707 8519 3727 8514 3732 8477 3721 8475
3712 8490 3706 8491
TIME...MOT...LOC 1600Z 264DEG 17KT 3719 8501
AMSLocal storm report, Jun 26, 12:25 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1225 PM EDT TUE JUN 26 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1216 PM FLASH FLOOD 2 ENE HUSTONVILLE 37.48N 84.79W
06/26/2018 LINCOLN KY EMERGENCY MNGR
WATER IS DOWN 4-6 FT. OIL IS LEAKING INTO
GREEN RIVER. ROAD AND BUILDING DAMAGE AT KY
78 WEST OF STANFORD, KY 2141, KY 1194 WEST
OF STANFORD TO SOUTH OF JUNCTION CITY. AT MT
SALEM RD, TRAILER PARK FLOODED. AL SCHULER
RD, WATER WASHOUT OF ROAD. HUSTONVILLE
FLOODED. LIBERTY ST FLOODED.
&&
JMBThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 3:19 AM EDT | Flash Flood Watch | LMK | Crawford, Dubois, Floyd, Harrison, Perry | 41 hr |
| Jun 26, 11:19 AM EDT | Special Weather Statement | LMK | Orange, Washington | 41 min |
| Jun 26, 11:28 AM EDT | Severe Thunderstorm Warning | LMK | Orange, Washington | 32 min |
| Jun 26, 11:40 AM EDT | Special Weather Statement | LMK | Crawford, Dubois, Orange, Perry | 65 min |
| Jun 26, 11:47 AM EDT | Severe Thunderstorm Warning | LMK | Dubois | 28 min |
| Jun 26, 12:12 PM EDT | Severe Thunderstorm Warning | LMK | Crawford, Dubois, Orange, Perry | 33 min |
| Jun 26, 12:25 PM EDT | Severe Thunderstorm Warning | LMK | Crawford, Perry | 20 min |
| Jun 26, 12:29 PM EDT | Severe Thunderstorm Warning | LMK | Perry | 31 min |
| Jun 26, 12:40 PM EDT | Severe Thunderstorm Warning | LMK | Crawford, Harrison, Orange, Washington | 35 min |
| Jun 26, 12:58 PM EDT | Severe Thunderstorm Warning | LMK | Clark, Jefferson, Scott | 47 min |
| Jun 26, 1:04 PM EDT | Severe Thunderstorm Warning | LMK | Clark, Floyd, Harrison, Washington | 41 min |
| Jun 26, 1:23 PM EDT | Severe Thunderstorm Warning | LMK | Clark, Jefferson | 37 min |
| Jun 26, 1:34 PM EDT | Severe Thunderstorm Warning | LMK | Clark | 41 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.